# SDR CALA2024112502941

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 92,602 hours, 20,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0247 AFT CARGO COMPARTMENT FR1320 R/SIDE IS DENTED ON FREE FLANGE (3EA). REPAIRED AFT CARGO COMP FR 1320 BTW 523R TO 526R IAW B757-200 SR M 53-00-07-2R-5.
